Akavar Overdose

Treatment for an Akavar Overdose

It is not known how best to treat an Akavar overdose. Therefore, treatment (if necessary) may involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused an irregular heart rhythm, then supportive treatment would include administering medications to help return the heart to its normal rhythm.
 
It is important that you seek prompt medical attention if you believe that you may have overdosed on Akavar.
 
Tips to Keep Holiday Weight Gain Down

Akavar 20/50 Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.